MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281418
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2007, this patient underwent endovascular treatment and was implanted with four gore® excluder® aaa endoprostheses (main trunk and pxc141200/(b)(4), pxc181400/(b)(4), pxl161407/(b)(4)).The reason for treatment was not provided.The patient tolerated the procedure.On (b)(6) 2021, it was reported, that the patient underwent explant of the gore® excluder® aaa trunk ipsilateral leg component.The reason for the explant is unknown.A gore associate was notified by the physician's staff of the explant and was not present to support the procedure.The patient tolerated the procedure and was reported to be doing fine.No further information was provided; the investigation is ongoing.Any additional information obtained will be provided by submission of a supplemental medwatch.
 
Additional Manufacturer Narrative
H6: additional codes added.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13058990
Report Number2953161-2021-01113
Device Sequence Number14428818
Product Code MIH
UDI-Device Identifier00733132610327
UDI-Public00733132610327
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2010
Device Model NumberPXT281418
Device Catalogue NumberPXT281418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age79 YR
Patient SexMale